Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

441 Publications


2019 | Journal Article | IST-REx-ID: 8416 | OA
On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables
G. Huang, V. Kaloshin, Moscow Mathematical Journal 19 (2019) 307–327.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem
M. Guardia, V. Kaloshin, J. Zhang, Archive for Rational Mechanics and Analysis 233 (2019) 799–836.
View | DOI | Download Published Version (ext.)
 

2019 | Conference Paper | IST-REx-ID: 8570 | OA
ARCH-COMP19 Category Report: Continuous and hybrid systems with linear continuous dynamics
M. Althoff, S. Bak, M. Forets, G. Frehse, N. Kochdumper, R. Ray, C. Schilling, S. Schupp, in:, EPiC Series in Computing, EasyChair, 2019, pp. 14–40.
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 8693 | OA
V. I. Arnold’s “pointwise” KAM theorem
L. Chierchia, E. Koudjinan, Regular and Chaotic Dynamics 24 (2019) 583–606.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 170 | OA
Counting rational points on quartic del Pezzo surfaces with a rational conic
T.D. Browning, E. Sofos, Mathematische Annalen 373 (2019) 977–1016.
View | Files available | DOI | arXiv
 

Filters and Search Terms

year=2019

Search

Filter Publications